Here’s some info on POTS (Postural Orthostatic Tachycardia Syndrome) – which I think might also be called Vasovagal Syndrome – at least it sure sounds the same to me, possibly the vasovagal one is missing the other related symptoms. Either because they aren’t there or just the connection isn’t being made since they aren’t what a cardiologist might be looking at.
Postural Orthostatic Tachycardia Syndrome (POTS) (for Parents) – Nemours KidsHealth
I didn’t discover it until 2005-2010ish, but looking back it explains my temperature intolerances, fainting, dizziness, vertigo, fatigue, tunnel vision, chemical sensitivities, etc. and those either developed or got worse during my teenage years.
Being pregnant and having the associated increased blood volume was the best I ever felt and I finally figured out the wall of fatigue the first couple days of/before my period is from the drop in blood volume.
It also addresses the gas and nausea I would have that was one of my worst symptoms. I didn’t figure that out until much later and even then I didn’t know why, it took my ADHD doctor to explain it to me because he was monitoring my blood pressure while we found the right dosage of Adderall. Turns out that the side effect of increased blood pressure is super helpful for me and I was able to reduce my Midodrine by half or more.
I only figured out my POTS because I kept seeing the acronym when I was looking up EDS info. When I went to look that up it was another epiphany moment for me.
Syncope can trigger your sympathetic nervous system (panic! the brain isn’t getting blood to provide oxygen!!), and then when you recover that can kick off the parasympathetic system (rest & digest – time to dump some digestive juices into your empty stomach!) which can then result in gas, bloating & nausea.